MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 20-280
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.The events of "silicone migration, pain, and capsular contracture" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, pain, and capsular contracture, baker grade iii.
 
Event or Problem Description
Patient reported left side "severe rupture", "device exploded," "lumps discovered to be gel escaping out of the body," and "because of the pain, device removed.They felt like they were having a heart attack, that's how bad it was hurting." additionally, healthcare professional reported capsular contracture, baker grade iii, "chest pain," and "breast pain." patient also reported "sick as a freaking dog," "thyroid on fire," "horrible rashes all over their legs"; these are not device related.Healthcare professional also reported "fatigue, cold/heat intolerance, low libido, numbness/tingling, cold hands/feet, night sweats, hormone imbalance, sob, joint pain/soreness, brain fog/memory loss, leg swelling/pain, dry skin/mouth/eyes, breast fibroids, food allergies, panic attacks, significant weight gain/loss"; these are not device related.Device has been explanted and discarded after surgery.

Brand Name
STYLE 20 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9642374
Report Number9617229-2019-23662
Device Sequence Number11307581
Product Code FTR
UDI-Device Identifier10888628001657
UDI-Public10888628001657
Combination Product (Y/N)N
Initial Reporter StateUT
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2020
Device Model Number20-280
Device Catalogue Number20-280
Device Lot Number2845675
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR